# SDR SWIA201128369

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 19,343 hours, 17,469 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOWN DISAGREE MESSAGE ON APPROACH.  (FLT 4448)  REPLACED NLG CENTERED/EXTENDED PROX SENSOR BRACKET AND ADJUSTED SENSOR.  REPLACED NLG DOOR SELECTOR VALVE.  PN: 750006000 SN OFF: 0938.
